Health knowledge made personal
Join this community!
› Share page:

My question is about Fosomax and withdrawal from over 10 years taking evista for osteoporosis and bones.


Posted by jeanie

Evista vs Fosomax?  My last bone density test showed fractures on my spine.  I have been taking Evista for over 10 years...my doctor wants to change my medication from evista to  Fosomax...the following are my questions and fears.  I began taking evista for Osteoporosis way back

Withdrawal from Evista...will there be a problem?

Fear of Fosomax both side effects and the news that it makes bones brittle.  Will it? 

Is it possible to forget the medications and get better wholistically?  

 
Answers (1)
Sort by: Newest first | Oldest first

I understand your concerns but I can not offer much advice here as I am not a physician and I don't know you. But I will suggest you discuss your conerns with your physician and also do as much online research as you can about this issue on your own. Some physicians are wedded to medications and some are willing to discuss alternatives.

I'm an "anti most meds for me" person myself and have found my own solutions. then I tell my physician what I am doing :-)

 

Lynn

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: